# SDR SWIA200110434

- Difficulty date: December 12, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 18,131 hours, 16,020 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT PITOT, AOA, BASE HEAT, AND MACH TRIM CAUTION MESSAGES ON TAKEOFF.  RETURNED TO DFW.  POWERED DOWN/POWERED UP.  REINITIALIZED COMPUTER.  MESSAGES CLEARED.  NO DEFECTS.
